# SDR COMA0760639

- Difficulty date: November 11, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N991CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7216
- Aircraft time: 23,940 hours, 21,978 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10020
- Part serial: 2408
- Condition: Faulty
- Location: Rt Wing Te Flap
- Part time: 12,448 hours, 10,396 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5474 - FLAPS FAILED AT 0 DEGREES ON APPROACH INTO BGR.  AIRCRAFT LANDED SAFELY.  RIGHT SIDE NR 4 FLAP ACTUATOR FAILED TORQUE CHECK.  REMOVED AND REPLACED RIGHT SIDE NR 4 FLAP ACTUATOR.
